# SDR IPXA2024011626744

- Difficulty date: January 13, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 26,469 hours, 16,076 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK IN #1 ENG AFT LOWER PYLON FAIRING. ALL STEPS COMPLETED PER SREO 32659-REQ001 APEND A
